MathSciNet Relay Station
MathSciNet bibliographic data
MR408211 65D30
Lyness, J. N. An error functional expansion for $N$-dimensional quadrature with an integrand function singular at a point. Math. Comp. 30 (1976), no. 133, 1–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement